MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00550090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff guidewire was used in the esophagus during a procedure performed on (b)(6) 2018.According to the complainant, during the procedure, a non bsc device was introduced over the amplatz super stiff guidewire.It was then noticed that the core wire was broken.The procedure was completed with a new amplatz super stiff guidewire.There were no complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7905158
Report Number3005099803-2018-60593
Device Sequence Number1807156
Product Code OCY
UDI-Device Identifier08714729301929
UDI-Public08714729301929
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model NumberM00550090
Device Catalogue Number47315
Device Lot Number0022166368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1